By Topic

Conjugate transformations preserving the general overflow-stability property of 2-D digital filters

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)

This paper presents a nondiagonal transformation that preserves the general sufficient condition for overflow-stability given in [1]. Since the transformation is not restricted to be diagonal, it could be used to improve some of the nonlinear performance prior to scaling.

Published in:

IEEE Transactions on Circuits and Systems  (Volume:32 ,  Issue: 9 )